# SDR CALA9802134

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 9 INCH CRACK IN FORWARD CARGO DOOR FRAME UNDER AFT LOCK ROLLER.  THE DOOR FRAME WAS REMOVED AND REPLACED IAW SRM 51-10-2 AND 51-30-2.
